# SDR DALA2023021301109

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 106,009 hours, 16,448 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 3L. CORRECTIVE ACTION: CAN NOT DUPLICATE. 3L SLIDE INDICATOR LIGHT OPS NORMAL. OK FOR SERVICE. (2623157)
